# SDR SIMA200307915

- Difficulty date: March 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED CENTER SILL AND INSTALLED NEW SILL IAW EMB-145 SRM (SRM 145/1142 REV 20) CHAPTERS 51-40-06, 51-40-02, 51-20-03, EMB 145 CPM 51-21-04, THROUGHT 51-21-06.  (M)
